# SDR CA040316005

- Difficulty date: December 6, 2003
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cndair CL600*
- Engine: Lyc ALF502L
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED ENGINE VIBRATION DURING DESCENT.  SUBSEQUENT TROUBLESHOOTING ON THE GROUND CONFIRMED THE VIBRATION ON DURING ENGINE DECELERATION.  FOD DAMAGE WAS DISCOVERED IN THE ENGINE CORE AND HOT SECTION.  THE ENGINE WAS REPAIRED AND THE AIRCRAFT RETURNED TO SERVICE.
